# SDR RRXA000920

- Difficulty date: February 28, 2000
- Submitted: July 6, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- Aircraft time: 66,217 hours, 22,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 477315611
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT,  FOUND CORROSION DAMAGEA TO THE FUSELAGE STRUCTURE AT LONGERON BATHTUB FITTING AT STA 1520 TO 1530 AND L22R, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.    REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  RECEIVED AND INSTALLED NEW LONGERON FITTING IAW DC-8 SRM 51-1-20D.
